The initial value problem for some hyperbolic-dispersive system

Shuichi Kawashima, Chi Kun Lin, Jun Ichi Segata*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We consider the initial value problem for some nonlinear hyperbolic-dispersive systems in one space dimension. Combining the classical energy method and the smoothing estimates for the Airy equation, we guarantee the time local well-posedness for this system. We also discuss the extension of our results to more general hyperbolic-dispersive system.

Original languageEnglish
Pages (from-to)125-133
Number of pages9
JournalMathematical Methods in the Applied Sciences
Issue number2
Publication statusPublished - 30 Jan 2012
Externally publishedYes


  • hyperbolic and dispersive system
  • smoothing effect

Cite this